# SDR AALA20010312

- Difficulty date: February 25, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N1401G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11352
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6451101
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DCA - FLT 559 - EN ROUTE DCA-ORD, AFTER STARTING ENGINES COCKPIT FILLED WITH SMOKE.  SHUT DOWN ENGINES, RETURNED DCA GATE WITHOUT FURTHER INCIDENT.  REPLACED RECIRCULATION FAN.  PERFORMED PACK BURNOUT.  NO SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
